MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST SQL; HFCWO AIRWAY CLEARANCE DEVICE

ELECTROMED, INC. SMARTVEST SQL; HFCWO AIRWAY CLEARANCE DEVICE
Model Number SQL_R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a complaint from a user stating recently the machine is heating up and it is burning hot when she turns it on.She said it would burn her hand if she left her hand there.The machine would then just power off.There was no reported injury.Manufacturers evaluation summary: the device was returned on (b)(6) 2022.Engineering evaluated the returned device and found no anomalies with the device on initial review.The device was then submitted for performance testing to final test specifications and passed all testing.The device was operated under normal operating conditions using patients device settings, the outside surface temperature of the device was measured, a temperature of 96.7 degrees f was recorded.We were unable to duplicate the complaint of device heating up and shutting off.The investigation was closed on 11/18/2022.

Brand Name
SMARTVEST SQL
Common Device Name
HFCWO AIRWAY CLEARANCE DEVICE
Manufacturer (Section D)
ELECTROMED, INC.
500 sixth ave nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
500 sixth ave nw
new prague MN 56071
Manufacturer Contact
gregory spurlock
500 sixth ave nw
new prague, MN 56071
9527599299
MDR Report Key16225135
Report Number3003007907-2023-00001
Device Sequence Number14770573
Product Code BYI
UDI-Device IdentifierB102090488S0110
UDI-Public+B102090488S0110
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSQL_R
Device Catalogue NumberSQL_R
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2022
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight121 KG